MAUDE Adverse Event Report: EXACTECH INC. TRULIANT TIB IMP PS INSERT SZ 4 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH INC. TRULIANT TIB IMP PS INSERT SZ 4 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-35-4009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Muscle Weakness/Atrophy (1967); Pain (1994); Discomfort (2330); Ambulation or Postural Difficulties (2544); Unspecified Musculoskeletal problem (4535); Insufficient Information (4580)
Date of Event 12/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.There is no other information provided.
 
Event or Problem Description
It was reported via legal documentation that a patient had an initial left total knee arthroplasty on (b)(6) 2017, with no revision surgery reported.No other patient information/medical history reported.No radiographic images of the device are provided.No other information is available.
 
Additional Manufacturer Narrative
H10.D10.Concomitants - product information: 4894852 200-02-35 - three peg patella 35mm; 5129795 02-022-45-4030 - truliant tib fit tray cem sz 4f / 3t; 5165848 02-020-11-0240 - truliant ps cem fem ps cem left sz 4; 5168121 204-70-00 - tibial stem ext.Screw; 5174639 204-34-02 - fluted stem extension 25l x 14 mm.Updated/additional information ¿the prosthesis wear reported may have been the result of malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.However, the extent and root cause of the reported polyethylene wear cannot be confirmed as the devices were not available for evaluation and radiographs/ photographs and operative notes were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: h6: impact code and type of investigation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b3: removed erroneous entry, b5, e4: removed erroneous entry, g1, g2: consumer, h6: clinical code, component code, type of investigation, investigation findings.The prosthesis wear reported may have been the result of malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.However, the extent and root cause of the reported polyethylene wear cannot be confirmed as the devices were not available for evaluation and radiographs/ photographs and operative notes were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that the patient underwent an initial left total knee arthroplasty.Subsequently, the patient reported experiencing pain, weakness, stiffness, discomfort, ambulation difficulties and prosthesis wear.No medical or surgical intervention was reported as a result of this event.No further information available.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 4 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
MDR Report Key18702238
Report Number1038671-2024-00215
Device Sequence Number20391606
Product Code JWH
UDI-Device Identifier10885862304438
UDI-Public10885862304438
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2025
Device Catalogue Number02-022-35-4009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2023
Supplement Date Received by Manufacturer04/18/2024
01/26/2026
02/10/2026
Initial Report FDA Received Date02/14/2024
Supplement Report FDA Received Date04/23/2024
02/10/2026
02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/28/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.; UNK.
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown